# SDR UPS99230121

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall Web
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, STRUCTURE OVER NR 2 ENGINE HORIZ FIREWALL LEFT AND RIGHT WEBS AT BS 1376 ARE CRACKED.  FABRICATED AND INSTALLED WEBS IAW DRG NR 65-17555.
